Confirm

Are you sure?

Comfirm Cancel

Login http://www.becomegorgeous.com/users/auth/facebook

Or Login using BecomeGorgeous

Register

Please fill the form below and follow the further instructions.

By registering, you are agreeing to the terms and conditions.
We will not sell, rent or give your email to anyone so don't worry about spam.

Recommended

http://www.becomegorgeous.com/users/auth/facebook
Password Recovery

You are about to receive a email from us please make sure to check your spam or junk folder and add our email email@bg.com to your contact list.

Thank you!

Wayne Hall

Large

Status

General
Unknown

  • 11534 Rank

  • 0 Points

Published on: 27 Oct 2016 by epicallergist

If Your Child Has Serious Allergies, You Should Immediately Get Treatment

The thing about allergies is that the severity of allergies changes from person to person and from situation to situation. Allergies can be extremely severe and life threatening or they can simply be a nuisance. Your child has allergies when their body produces antibodies in order to fight off substances that won’t actually harm this. Because of the overreaction of the immune system, symptoms are produced that can cause anywhere from uncomfortable conditions to life-threatening situations. If your child is showing signs of serious allergies, you may need to seek out the services of a pediatric allergist in Bloomington, Indiana.

The first thing that you want to do is ensure that you understand the signs of anaphylactic shock. If your child is exhibiting these symptoms, you need to know that the situation can become fatal and anaphylactic shock can occur moments after your child has been exposed to the allergen. If your child has any of the following symptoms, they could be experiencing anaphylactic shock: feeling as if their throat is closing shut, itching, swollen tongue, hives, swollen throat, flushed/pale skin, weak pulse, trouble breathing, abnormally quick pulse, wheezing, fainting, vomiting, diarrhea.

If your child begins to exhibit these symptoms, you should use their epinephrine injector if they have one as soon as the symptoms occur. This is also known as an EpiPen. If your child is experiencing this shock, give them an injection by following the package’s instructions. Make sure that the medicine is injected into the body from the outside of your child’s thigh. You do not want to inject the medicine anywhere else due to the fact that doing so could increase the chances that side effects will occur. The medication should not be used if the color of the medicine has changed or if you can visually see solid clumps in the medication.

Even if you have given your child an injection, it is important that you seek out medical attention after anaphylactic shock has occurred. This is because the condition of anaphylaxis can become fatal rather quickly. You should take your child to the nearest emergency room, even if they state or appear to be feeling better after the injection is given. It is important that you have a physician check out your child, even if the symptoms have been alleviated because symptoms can occur once again. There are a number of side effects that are possible when you use an epinephrine injector. These side effects include: irregular heartbeat, difficulty breathing, abnormally quick paced heartbeat, fainting, stroke, skin irritation / reactions, stroke, and vomiting. If your child is experiencing any of these symptoms prior to taking the injection, it is critical that you inform the doctor. If you do not have an injector, then you should immediately take your child to the emergency room.

Add a Comment

* Please Add A Comment

Anonymous

Thank you for submission! Your comment will be displayed after getting approval from our administrators.

Connect With
Or Pick a name